MathSciNet Relay Station
MathSciNet bibliographic data
MR990800 41A05 (58F12 65D05)
Barnsley, Michael F.; Harrington, Andrew N. The calculus of fractal interpolation functions. J. Approx. Theory 57 (1989), no. 1, 14–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement